Web of Science: 3 citas, Scopus: 3 citas, Google Scholar: citas
Limit cycles for 3-monomial differential equations
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)

Fecha: 2015
Resumen: We study planar polynomial differential equations that in complex coordinates write as z'= Az Bz^k^l Cz^m^n. We prove that for each p N there are differential equations of this type having at least p limit cycles. Moreover, for the particular case z'=Az B Cz^m^n, which has homogeneous nonlinearities, we show examples with several limit cycles and give a condition that ensures uniqueness and hyperbolicity of the limit cycle.
Nota: Agraïments: UNAB10-4E-378. The second author is partially supported by NSFC-11171267 and NSFC-11271027 grants.
Nota: Número d'acord de subvenció MINECO/FEDERMTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Publicado en: Journal of mathematical analysis and applications, Vol. 428 (2015) , p. 735-749, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2015.03.039


Postprint
15 p, 374.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2020-11-01



   Favorit i Compartir